MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 15MMX90MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 15MMX90MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- medical product oss tibial poly bearing 12mm item# 150410 lot# 511170, oss non-mod tib plate long 67 item# 150420 lot# 814970, oss 7cm seg ellipt femoral lt item# 150357 lot# 122420, oss reinforced yoke item# 150493 lot# 255350, oss poly tibial bushing item# 150476 lot# 826760, oss poly femoral bushings item# 150477 lot# 365640, oss axle item# 150480 lot# 607850, oss poly lock pin item# 150478 lot# 899240.G2- poland.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that an upper stem was misplaced causing mobility issues and bone damage.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) - stem.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS CEMENTED IM STEM 15MMX90MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18083972
Report Number0001825034-2023-02595
Device Sequence Number15150675
Product Code JDI
UDI-Device Identifier00880304238916
UDI-Public(01)00880304238916(17)310223(10)805090
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150363
Device Lot Number805090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale